It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Switching medications can be a rough ride. I am in the middle of medication changes. I had to get completely off my Effexor quickly to start at the bottom of Prozac. It has been extremely rough and most days I feel awful. I now have to slowly get increased to the maximum dose of Prozac over the course of months and at the same time he is weaning me off some of my other meds. I have a new pdoc (anxiety specialist) and he is hoping the Prozac will cover most of the issues minus all the other drugs.

Be prepared for the possibilty of some very rough days. examples, feeling sick, getting sick, tired, loss of sleep, brain zaps, skin crawling to name a few.

Luckily I am not working and am in the process of applying for disability. If you work I would look at getting a short term leave to see through the medication change personally.:dizzy:





All times are GMT -7. The time now is 11:53 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!